List of Articles Published in 1981

B.1981.73.9 A Dual to the Goldie Ascending Chain Condition on Direct Sums of Sublmodules
E. Reiter, Vol. 73, No. 1, February 1981
B.1981.73.8 Systems of Random Ordinary Differential Equation
Georges A. Becus, Vol. 73, No. 1, February 1981
B.1981.73.7 An Analytical Solution for Supersonic Gas Flow Past an Axisymmetric Blunt Body in the Presence of A Spherical Shock at infinite Mach Number
M.H. Zaman, Vol. 73, No. 1, February 1981
B.1981.73.6 An Analytical Solution for Supersonic Gas Flow Past a Two Dimensional Symmetric Blunt Body in the Presence of a Circular Shock at Infinte Mach number
M.H. Zaman, Vol. 73, No. 1, February 1981
B.1981.73.50 Propagation of Cylindrical Shear Waves in Non-Homogeneous Visco-Elastic Plates
Gurdarshan Singh and Avtar Singh, Vol. 73, No. 6, December 1981
B.1981.73.5 An Algorithm for the Construction of free Lattice over Non-Free Generators
John M. Cibulskis, Vol. 73, No. 1, February 1981
B.1981.73.49 Almost Open, Almost Closed,θ-Continuous and Almost Quasi Compact Mappings in Bitopological Spaces
Shantha Bose and Dipti Sinha, Vol. 73, No. 6, December 1981
B.1981.73.48 On the Sequence of Fourier Coefficients By ( N, p subscripts n )C subscripts 1 Method
L.M. Tripathi and A.P.Singh, Vol. 73, No. 6, December 1981
B.1981.73.47 A Classification of Iine Complexes Immersed in Quasi-Hyperbolic Space " S subscripts 3 " That is Based on the Mobility of a Repere
M.A. Soliman and N.E. Abdel-All, Vol. 73, No. 6, December 1981
B.1981.73.46 Stratification of a Line Complex into Special Kinds
M.A. Soliman and S.A. Hessien, Vol. 73, No. 6, December 1981
B.1981.73.45 Conditions for the Identity Mapping
Hoimabati Chatterjee, Vol. 73, No. 6, December 1981
B.1981.73.44 Some Definite Integrals and Series Expansions Involving Orthogonal Polynomials in two Variables which are Orthogonal over the Unit Disk
Pushpa B. Malave and B.R. Bhonsle, Vol. 73, No. 6, December 1981
B.1981.73.43 Torsion of a Non-Homogeneous Circular Cylinder Having a Rigid Spherical Inclusion
Mridula Kanoria, Vol. 73, No. 5, October 1981
B.1981.73.42 On Generalization of Kronecker Product
T.N. Maulik and N. Mukhopadhyay, Vol. 73, No. 5, October 1981
B.1981.73.41 Some Recurrence Relations for Biorthogonal Polynomials Suggested by Laguerre Polynomials
T.R. Prabhakar and R.C. Tomar, Vol. 73, No. 5, October 1981
B.1981.73.40 A New class of Polynomials Associated with Hermite Polynomials
Kanchan Prabha Manocha, Vol. 73, No. 5, October 1981
B.1981.73.4 On a Concept of Parallelism In a Finsler Space
V.S.P. Chowdhury, Vol. 73, No. 1, February 1981
B.1981.73.39 Column on a Elastic Foundation Under Vertical Load
D. Chattoraj and S.K. Bose, Vol. 73, No. 5, October 1981
B.1981.73.38 Coupled Torsional and Longitudinal Vibrations of a Pretwisted Slender Beam in a Centricugal Force Field.
B.B. Sharma, Vol. 73, No. 5, October 1981
B.1981.73.37 Distributional G-Transformation
O.P.Misra, Vol. 73, No. 5, October 1981